EconPapers    
Economics at your fingertips  
 

On Fractional Derivatives and Primitives of Periodic Functions

I. Area, J. Losada and J. J. Nieto

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We prove that the fractional derivative or the fractional primitive of a -periodic function cannot be a -periodic function, for any period , with the exception of the zero function.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/392598.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/392598.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392598

DOI: 10.1155/2014/392598

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:392598